Q. I am experiencing heavy shoulders and getting anxious that it could be a heart attack. Please help.

Answered by
Dr. Pooja Pardhi
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 06, 2019

Hello doctor,

I am experiencing heavy shoulders, and then my hands and legs are feeling heavy and tingly. I can feel it go up to my neck and face at times. But the main symptom is heavy shoulders. I do have low vitamin D and B. I forgot to take my supplements for almost a week. When I forget, my legs become tingly and achy. When it happens, I get anxious that it could be a heart attack and it gets worse. The more I think about it, the worse the symptoms. But the symptoms then subside. I am thinking that I am having an anxiety attack.

#

Hi,

Welcome to icliniq.com.

I have gone through your query and can understand your health concern.

Vitamin B12 deficiency can cause weakness, body ache and tingling sensation. But you told that after not taking the supplements your symptoms get aggravated. In my opinion, it is psychological only, that is anxiety related.

To relieve this, you can do some relaxation exercises, walk, deep breathing exercises and meditation. Do not miss your supplements.

Take non vegeterian food rich in vitamin B12. Try natural ways of reducing anxiety. If not controlled with that, then only go for anti-anxiety drugs.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How does diet help in mental health conditions?

Query: Hi doctor, How does diet help in mental health conditions such as depression and anxiety? I would like to discuss the success of incorporating diet in mental health treatment.  Read Full »

Can chest pain result from vitamin B12 deficiency?

Query: Hello doctor, I am a 31 year old male. I have been diagnosed with a vitamin B12 deficiency and I am taking medicines from last month. I have a slight pain in the left side of my chest and also below my chest. My ECG is normal.  Read Full »

Also Read


I get twitches on my calves, shoulders, and head after getting the Novavax COVID vaccine. Please help.
Hello doctor, I got the Novavax COVID vaccine. Since I had the vaccine, I had bad arm pain. But the scary thing that ha...  Read more»
It hurts when I push above my left breast bone. Please help.
Hi doctor, I have been having some chest pain issues. When I push above my left breast bone it hurts in only one spot. ...  Read more»
Bird Flu (Avian Influenza) - Causes, Symptoms, Mortality Rate, and Treatment
Bird flu or avian influenza is a viral infection that spreads among birds and can affect humans rarely. Read the article...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.